Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's response-dkdwnamnholightyrsefacndl sheilac

Posted by Lou Pilder on September 4, 2012, at 19:50:41

In reply to So frustrated/hypomanic, posted by sheilac on September 4, 2012, at 15:04:06

> It's been 8 days on 50mg of Lamictal.
>
> My new doc took me off all meds (300mg Lithium - gone and 300mg Trileptal - gone - but Trileptal made me depressed).
>
> He is tapering me off Klonopin - down to 2mg a day from 3mg.
>
> When I dosed up to 50mg Lamictal I went 4 days with little sleep and I started feeling irritable and now hypomanic. Even melatonin didn't work, which is usually a fabulous sleep aid for me.
>
> I called his office today because I NEED some sleep. He said over the counter melatonin is unreliable (which is odd, because I have NEVER had a problem with it) and he wouldn't RX a sleep aid. He said he would call in seroquel for sleep (which in the past has made me irritable in the morning - but I know it will knock me out.
>
> I'm taking all 50mg of Lamictal in the morning to give my body somewhat of a chance to sleep. It is making me hypomanic! After about an hour of taking it I feel like I have drank a pot of coffee.
>
> I took 2mg of Klonopin today just to calm down.
>
> He didn't believe me. He said it makes most of his patients tired and that's why he tells them to take it at night.
>
> He was very condescending and seemed irritated he had to call me (but I don't see him for another 8 days) and if I don't get sleep I will be in the hospital.
>
> I am so sick of rude doctors. I miss my old doc. He is the 2nd doc who has been rude and told me that what I was feeling wasn't so.
>
> And I know these guys make $200 off my insurance for each visit, so they should at least seem concerned when I say I'm not sleeping.
>
> I saw my therapist today and she said there was a noticeable difference in how I have changed - for the worse - in the last month. She said I seemed more irritable and less stable.
>
> I hate this. I am sticking it out with Lamictal, because it helps my depression, but maybe a little too much, almost like the SRRIs.
>
> Then, he rudely told me that most people don't get stable until they read between 200mg - 400mg! Duh! So, how am I supposed to stay stable until then?!
>
> I'm wondering if I shouldn't add back the Lithium or Trileptal for stability.
>
> Does he honestly expect me to just fly in the wind for another 6 weeks until Lamictal gets me stable!
>
> What should I do?
>

sheilac,
' You wrote,[...What should I do?...].

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:1024875
URL: http://www.dr-bob.org/babble/20120830/msgs/1024900.html